# SDR AALA202110204833

- Difficulty date: October 15, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 6,198 hours, 1,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 70197101
- Part serial: 70197C0144
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 6,198 hours, 1,736 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING PLANNED MAINTENANCE ON AIRCRAFT A SLIDE DEPLOYMENT OCCURRED ON THE L3 DOOR. EMPLOYEES WERE FOLLOWING AMM 25-62-47-000-001A STEP 3.(8). WHEN SLIDE BOTTLE PIN WAS BEING INSTALLED, THE SLIDE DEVELOPED A SLOW LEAK, DEPLOYING THE SLIDE. ** ORIGINAL REPORT WAS AALA202110159085** REPLACED L3 DOOR SLIDE PER TASK CARD 26L00025012 AND SLIDE INFLATION RESERVOIR PER AMM 25-62-49 (AALA202110204833).
